# SDR HALA20250725232

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 45,013 hours, 7,907 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 60,975 hours, 11,472 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 HP VALVE REQ CHANGE DUE TO MANY PFR FAULTS. REMOVED AND REPLACED ENG 1 HP BLEED VALVE (4000HA) IAW A330 AMM 36-11-51 OPS AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
